# SDR UALA2010101303807

- Difficulty date: October 13, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N772UA
- Make and model: Boeing 777222
- Aircraft serial: 26930
- Aircraft time: 60,334 hours, 11,127 cycles
- Engine: Pwa PW4077
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Condition: Worn
- Location: Rt A/C Pack
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PACK, CHECK BYPASS FAN VALVE HINGE POINTS WORN. REPLACED CHECK VALVE.
